# SDR QXEA2016020200082

- Difficulty date: February 2, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 11,787 hours, 12,389 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INBOUND AT 16000 FT FA REPORTED A VERY LOCALIZED ELECTICAL ODOR  IN VICINITY ROW 16DE. NO VISIBLE SMOKE, NO ABNORMAL INDICATIONS ANYWHERE ELSE IN ACFT. ODOR LASTED APPROXIMATELY 2 MIN AND DID NOT REPEAT.  OPENED ROW 14 AND 15DE PSU PANEL DISCONNECTED READING LIGHT AT ROWS 14+15D INSTALLED NEW READING LIGHT 14D AND 15D. REINSTALLED ROW 14 AND 15 D/E PSU PANELS OPS TEST GOOD OF READING LIGHTS ROW 14+15 D/E 25-28-00-010-801 AND 25-28-00-410-801.  PERFORMED GVI OF AREA WHILE PSU PANELS WERE DOWN NO DEFECTS FOUND. C/W AIR CONTAMINATION CHECK LIST FORM M-744ALSO OPENED ROW 16D/E PSU PANEL FOUND NO DEFECTS CLSOE DPUSH PANEL 16 D/E.
